# SDR A6WA200240030

- Difficulty date: December 20, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL WHEN SWITCHING BLEEDS OVER TO APU AIR.  PERSISTED AFTER LANDING.  RAN ENGINES AND APU AT 70 PERCENT FOR 20 MINUTES, ODOR DIMINISHED.  OP CHECKS GOOD.  (M)
